# SDR DL76S980333

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 24,239 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT FL200 WITH ENGINE ANTI-ICE TURNED ON AND AUTO THROTTLES ENGAGED RT ENGINE ADV TO FULL POWER AND LT ENGINE REMAINED AT IDLE.  N1 COMMAND BUG SHOWED FULL POWER REQUESTED ENGINE STAYED AT IDLE.  MAINT FOUND FUEL LINE CONN AT FUEL FLOW METER LOOSE AND LEAKING.  REINSTALLED MOUNT BOLTS AND SAFETIED PER M/M.  MOTORED ENG NO FURTHER LEAKS RAN ENG PER PFHB IND NORM.
